Muscle twitching effect of Seroquel

We have 791 consumer reports for Seroquel. Muscle twitching effect occurred in 2%.

Patients statistics on Muscle twitching side effect for Seroquel


Average weight in Lbs

Average height in Ft
5′ 6″
5′ 10″

Average age

Seroquel Circle Diagram 12 consumers of 791 reported about Muscle twitching

  1. Mary W. Kessler says:
    4.5 rating

    Seroquel for Burnout syndrome; Fatigue; Depression

    I broke down 1 1/2 years ago with a burnout. Add to that depression and guilt with a pronounced helper syndrome. I work in the medical field and have the feeling to have to help everyone. I have been successfully employed on Trevilor 150 retard and 75 retard for over a year now. In addition I take Mirtazapine 60 mg in the evening. I was with the drugs and doses super eingsetellt. I only told my doctor that I often sink in thoughts, then I should take in the evening in addition Seroquel 25 mg (I started n. Plan with a tablet and should now every 2 days by 1 tablet increase to a total of 4 Tbl.). But this did not happen. On Saturday evening I took the first tbl and immediately became extremely tired. I was paralyzed. In the morning I woke up and almost could not walk, I felt like swelling everything (neck, chest etc.), the kidneys and all the bones hurt me. I first thought of a viral infection …. over the day it became more violent. I could barely walk, had extreme vertigo attacks, a lot of everything out of my hand and I was completely beside the track, in addition were sweating, tremors, extreme restlessness, muscle twitching, speech difficulties, nausea, heart rhythm disturbances, nightmare, diarrhea. I was partly aggressive, whiny just at the end. In the evening I did not take the Seroquel. Today (Monday) it started almost the same early in the morning. I panicked, was alone at home. I immediately called my friend, who drove me to my doctor. He discontinued the medication immediately because I had all the side effects that were listed. This was a horror trip of the highest degree. I am now getting better and I’m glad that I did not take it yesterday. I have now prescribed Perazin, but now I see the whole thing very skeptical. I should only take it in an emergency.

  2. Rafael K. Hall says:
    4.0 rating

    Seroquel for Psychosis

    Hello, I was diagnosed with paranoid schizophrenia 5 years ago. I got Floranxol in the beginning but was constantly tired and impotent. Then I got Risperdal Consta as a syringe (depot) administered. Ok, meanwhile I get administered 75mg and must take as needed by the way Seroquel. Although I have increased about 30 kilos and often muscle twitching all over my body but only on the first day when I get the injection, a little tired. The remaining 13 days until the next injection (fortnightly) I’m in a good mood and motivated. In case of sensory overload, ie hallucinations or hearing loss (hear voices), I take a Seroquel tablet. She works relatively quickly and I am very satisfied with these two drugs. The only drawback: when taking both drugs no matter which, I get cravings attacks. That’s it. Ps: Take care !!

  3. Norma J. Kalinowski says:
    2.5 rating

    Seroquel for Sleep disorders

    tramadol: side effects: seizures, convulsions and drug addiction 🙁 for 5 years seroquel: side effects: None with me, but deposed

    Side effects: Muscle twitching; Dependence
  4. Frank S. Fitzgerald says:
    2.0 rating

    Seroquel for Psychosomatic disorder

    Take zx 50mg Prolong Sedating ok Side effect: Increased muscle twitching Motor tic tingling on the scalp and forehead Tachycardia Disquiet Not recommended

  5. Meda D. Goodman says:
    4.0 rating

    Seroquel for Mania; Bipolar disorder; Sleep disorders

    I am 22 years old and was treated with Olanzapine (Zyprexa) due to psychosis (plus panic attacks and sleep disturbances), which made me hardly sleep for 14 hours and more after just 3 weeks. At the moment, Zyprexa’s blessing was bad. I thought I would never be able to be normal again and continue to push very tiring panic attacks every day. Then, as part of a psychotherapy, Bipolar Disorder was detected and I was put on Abilify and Sertraline (SSRI). After about 5 months, the sertraline was spilled out and since then I’m only taking Abilify. At manic times up to 15mg and at the moment only 5mg. At first I had extreme twitches from Abilify which bothered me as well as my boyfriend. The convulsions did not go away but you learn to live with them and they are less exhausting than living through a mania. By and large, I’m happy with my life, no panic attacks for 2 years and no depressive or manic phase since I started psychotherapy. Abilify helps me curb my thoughts, which usually go through my head like an extremely loud train. Less focused thoughts.